|Urinary tract infection, help!
Sep 25, 2000
Dear doctor, first of all, a million thanks for giving us this forum.-- I became + in January 99. My VL has been between 100 to 800. My T-cells have alway been around 520. My last test (August 14th) VL 1000 and t-cells down to 440. Two days prior to my test I notice puss coming out of my penis. The doctor at the clinic said that I had a urinary tract infection and gave some pills(antibiotics) to take for 7 days.. A week later I went back, no puss, but still had a bit of pain. She did a smear and said that it was all gone. A week later puss again. I went back and she said to drink plenty of water and it will go away. My thoughts, I think that having this infection is pulling my immune system down. I had this infection since the 11th of August (4 weeks) I think that I should be taking something to help me fight the infection. I greatly appreciate your feedback. Just in case, I am not on medication yet. Thanks for all your help..
Response from Dr. Feinberg
There are a number of possible explanations. Your problem may not be due a urinary tract infection, it may be a sexually transmitted disease. Or, it may be a urinary infection but you were given the wrong antibiotic. If you don't have access to another doctor, then go back and see if the doctor will take a culture of the pus to identify the germ that is causing this.
sporadic diarrhea and bloating
Frequent swellings in armpits, which bring high fever
- Urinary Tract Infection Hiv Early Symptoms
- Can A Urinary Tract Infection Be A Symptom Of Hiv?
- Can A Urinary Tract Infection Cause False Positive Hiv Test?
- Candidiasis Of The Urinary Tract?
- Can I Have Lumps Caused By Sculptra Surgically Removed?
- How Long Can Hiv Stay Dormant In Your System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.